# SDR AALA202208014536

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737
- Aircraft serial: 44475
- Aircraft time: 4,281 hours, 1,676 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY IS HARD TO UNLOCK. LUBRICATED DOOR LOCK ASSEMBLY. OPERATIONAL CHECK GOOD PER AMM 25-40-00.
